I have recently discovered that if I take 6 lyrica in the morning and six at night then I dont need the serequel, jurista and am using less panadiene than before but I dont know how my doctor is going to take this so I was hoping that some of you guys might have some experience with this so when I see him next week I can present a good case?
What dose are you taking? Check the information sheet that comes with your meds and ensure you are not exceeding the maximum dose, if you are not then that's all the information your doctor should need to prescribe a higher dose. You have to be very careful with anti convulsant meds as potential overdose is a reality and can have fatal results.
So 1,800mg/day or 3X the max recommended dose of 600mg. Did you read the enclosed information leaflet about the dangers or just keep taking more & more? If you haven't read it and your doctor has not pre - warned you just how dangerous this drug can be then you need to come up to speed asap.
I am 99.9% it is called pregablin over here (UK). I believe the dose, in exceptional circumstances can be increased to 800mg/day.
You have put yourself in a hugely risky position and need to contact your doctor with a sense of urgency.
DO NOT JUST STOP, IF YOU HAVE BEEN DOING THIS FOR ANY LENGTH OF TIME THEN YOU NEED TO BE WEANED OFF.
sorry to seem so dramatic, I'm not normally so but I am very concerned. Read the leaflet and after you should be able to tell why I've written how I have.
You are right about what it is called, ànd it has only been a 5 day experiment. I understand what you are saying but its hard not to when your in pain. Adn surely its etter than taking everything else I was on?
I'm not a medical professional so can only pass on what my doctor has told me, and he was more emphatic about my pregablin dose and gave me a long talk about how carefull I had to be with it, far more so than when we talked about my morphine dose.
I am really sorry if you mistook my concern for anything other than what it is and did not intend to come across as critical, I know what all consuming pain is and how easy it is to rationalise just about anything that makes life more manageable, but maximum doses are there for generally very good reasons.
I only had a trial pack, and the 50 mg was too much, for me. Numbness, increased pain, swelling, and basically turning into a zombie. My aunt experienced similar problems with Lyrica, but I suspect or conditions are genetic, we have the same dx,and it's pretty weird
My biggest problem with Lyrica was weight gain. My sister gained over 50 pounds from it. I stopped losing weight as soon as I started taking it. I've lost 8 pounds in the week since I stopped taking it.